# SDR CALA2015042093616

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK AFTER AISLE WALL MOUNTED EEL CABLE FOUND BROKEN.  UPPER DECK AFTER AISLE WALL MOUNTED EEL CABLES & AFTER LIGHT REPLACED.  EEL TEST CARRIED OUT & FOUND NORMAL IAW AMM 33-51-12 REV 173.
